Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Why am I having headache even after taking paracetamol and saridon?

DOCTOR OF THE MONTH - Nov 2013
Nov 2013
User rating for this question
Very Good
Answered by

Neurologist
Practicing since : 1994
Answered : 5357 Questions
Question
My mother 88 yrs old is suffering from severe headache from morning till night. We have given paracetamol, saridon tablets but she is not responding to it. She is not having any problem till now except taking BP tablets for more than 35 yrs ie., Aten 25 & Amlong 2.5.She also have burning sense in her eyes. Recently we checked her urine for PUS cells and culture. It is FLORA. What shall we do for headache?She is immobile so we cannot take her to any doctor.
Posted Tue, 14 Jan 2014 in Headache and Migraines
 
 
Answered by Dr. Sudhir Kumar 1 hour later
Brief Answer: My reply is below. Detailed Answer: Hi, Thank you for posting your query. We need to determine the cause of headache in order to treat it well. However, I can understand your dilemma, as she is unable to reach a hospital due to her immobility. At this stage, you can give her TAB NAPROXEN. This can be used twice daily. If she was my patient, I would give her 250 mg tablets. Also, watch for any warning signs, such as vomiting, double or blurred vision, drowsiness, weakness of arm or leg, slurred speech, fits, etc. If any of these occur, she may be taken for a CT scan of the brain. I hope my reply has helped you. I would be pleased to answer, if you have any follow up queries or if you require any further information. Best wishes, Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist Apollo Hospitals, Hyderabad, For DIRECT QUERY to me: http://bit.ly/Dr-Sudhir-kumar My blog: http://bestneurodoctor.blogspot.com/
Above answer was peer-reviewed by
 
Follow-up: Why am I having headache even after taking paracetamol and saridon? 25 hours later
my mother always complaints about chest pain even though her ECG shows normal. the medicine you prescribed for headache do create drowsiness? we are giving tryptomer10mg at night. nowadays she sleeps only after 12 pm. can she take this medicine at this age. do she creates any problem if she takes this tablets. As a starter for sleep we are giving larpose 1 tablet regularly at night.
 
 
Answered by Dr. Sudhir Kumar 10 minutes later
Brief Answer: Thank you for getting back. Detailed Answer: Naproxen does not cause drowsiness. It can be taken along with tryptomer and larpose (both of which cause drowsiness). Normal ECG is a good news, in that case, her chest pain could be due to muscular pain. Best wishes, Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by
 
Follow-up: Why am I having headache even after taking paracetamol and saridon? 29 hours later
After taking medicine for headache she is not complaining .But during daytime that is from 12 noon to 5.00pm she is not normal. she is full of anxiety .what should we do so that she will be normal during day time
 
 
Answered by Dr. Sudhir Kumar 8 hours later
Brief Answer: My reply is below. Detailed Answer: It is good to note that she is better. Regarding anxiety, talk to her and find out what is the reason for her anxiety. If it is something minor, counselling would be helpful. If anxiety is severe, then, clonazepam tablets may be used. Best wishes, Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor